# SDR IPXA0563735

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545785
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POSTION 2, 6TH FROM THE LT HAS DAMAGED BEYOND LIMITS IAW SRM B757-5300-501A1.   REMOVED PANEL AND TRANSFERRED TO NRC 452049. OK TO INSTALL FLOOR PANEL. INSTALLED REPLACEMENT FLOOR PANEL IAW 53-01-01-4.
